MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/1010-7940(93)90280-o

Медицинская библиотека · European journal of cardio-thoracic surgery : official journal of the European Association for Cardio-thoracic Surgery · 1993

Severe anaphylactic shock due to repeated application of aprotinin in patients following intrathoracic aortic replacement.

Schulze K, Graeter T, Schaps D, Hausen B

Клинический случайСтатьяПеревод в очереди

Аннотация

Aprotinin is known to significantly reduce the incidence of perioperative bleeding complications in cardiac, thoracic and vascular surgery. Despite the wide use of this medication in other surgical fields, there are only a few reports of serious adverse side effects. In this paper we report on two patients with severe anaphylactic shock due to repeated administration of aprotinin, who both required cardiopulmonary resuscitation.

Для цитирования: Schulze K, Graeter T, Schaps D, Hausen B. Severe anaphylactic shock due to repeated application of aprotinin in patients following intrathoracic aortic replacement.. European journal of cardio-thoracic surgery : official journal of the European Association for Cardio-thoracic Surgery. 1993. DOI: 10.1016/1010-7940(93)90280-o.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.